# SDR SWAA051562

- Difficulty date: May 26, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 29,902 hours, 24,912 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 1030875
- Condition: Faulty
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR HANDLE WOULD NOT RAISE PAST OFF POSITION.  CYCLED LANDING GEARS AND SAME PROBLEM.  USED GEAR LEVER OVERRIDE TRIGGER TO RAISE GEARS.  REMOVED AND REPLACED LANDING GEAR HANDLE LOCK OUT SOLENOID PER MM.
